| Model Number |
500004500001 |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn: (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn: (b)(6) was performed from the date of manufacture, 24-sep-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the station screen was frozen.A technical support specialist remoted into the system and closed the medbank application through task manager, restarted the application, after which users were able to sign in and use medbank successfully.The system functioned as intended after the technical support specialist troubleshot the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower aux, the station screen was frozen.However, there were no delays to patient care and no adverse events or injuries reported based on this incident.